# SDR SWAA021970

- Difficulty date: August 26, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,138 hours, 62,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN AND TEAR STRAP CRACKED AT AIR STAIR AFT LOWER CUTOUT.  REPAIRED SKIN PER SWA EA.
